# SDR AU001311

- Difficulty date: October 17, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: EU18394A
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OIL FILTER DRAIN OUTLET LEAKING.
